# SDR FDEA202106081550

- Difficulty date: June 8, 2021
- Submitted: June 18, 2021
- Operation: Air carrier
- Aircraft: N306FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48287
- Aircraft time: 76,428 hours, 26,611 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2404
- Condition: Worn
- Location: Rt Wing Droop
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING DROOP LEADING EDGE FLEX SKIN ASSY (PN:ARB2404-3) HAS WORN SLOT HOLE ON   SKIN (MARKED). 0004002945 : FICKES, KYLE S - 15-JUN-2021 23:15  REMOVED DAMAGED SLOTTED FLEX SKIN AND REPLACED WITH NEW FABRICATED SKIN REF.   MD10-30 SRM 57-10-00 VOL.1 PG.191 FIG.58 SHEET 1 REPAIR OPTION A AND DAC. DWG.   ARB2404, SRM 51-31-01 VOL.2 (REFER TO ATTACHED JPF FOR MORE DETAILS)  "MAJOR REPAIR"
